×

Found 10,943 Documents (Results 1–100)

100
MathJax

Numerical issues and turnpike phenomenon in optimal shape design. (English) Zbl 07516519

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 343-366 (2022).
MSC:  49Q10 49M41
PDF BibTeX XML Cite
Full Text: DOI

Optimization problems with non-local repulsion. (English) Zbl 07512579

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 101-121 (2022).
MSC:  49Q10 49J40 49J45
PDF BibTeX XML Cite
Full Text: DOI

Isoperimetric inequalities in unbounded convex bodies. (English) Zbl 07492812

Memoirs of the American Mathematical Society 1354. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5118-9/pbk; 978-1-4704-7020-3/ebook). vii, 86 p. (2022).
MSC:  49Q10 52A40 49Q20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software